# SDR AWXA200700075

- Difficulty date: December 15, 2006
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072235
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - FORWARD CARGO COMPARTMENT DOOR CUT OUT FORWARD FRAME CRACKED, BS 440, S24R, AT DOOR STOP FITTING.  REPAIRED FORWARD CARGO COMPARTMENT DOOR CUT OUT FORWARD FRAME, BS 440, S24R, AT DOOR STOP FITTING IAW AWA ER 03-5331-07013-HF1.
